# SDR DL76G030708

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 52,161 hours, 13,421 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: AV311
- Part serial: 1715
- Condition: Inoperative
- Location: Xfeed Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL CROSSFEED VALVE WOULD NOT OPEN IN FLIGHT.     VALVE ACTUATOR REPLACED
